Alert archive / Arkansas / Special Weather Statements in 2007
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jun 30, 2007, 3:11 PM CDT for Franklin County, Arkansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2007, 3:11 PM CDT (20:11 UTC)
- Expired
- Jun 30, 2007, 3:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Tulsa, OK
County Franklin County, AR
The radar
The Western Arkansas radar (KSRX), 56 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 374 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS84 KTSA 302011
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT SAT JUN 30 2007
ARZ020-302045-
FRANKLIN AR-
311 PM CDT SAT JUN 30 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY:
IN WEST CENTRAL ARKANSAS
EASTERN FRANKLIN
AT 311 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM WATALULA TO 3 MILES WEST OF DENNING...MOVING
NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...ALIX...TAFT...OZARK...DENNING...ALTUS...WATALULA...
MOUNTAIN TOP AND WIEDERKEHR VILLAGE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3557 9393 3540 9386 3540 9371 3571 9369
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 30, 11:03 AM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, Jun 30, 11:03 AM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1103 AM CDT SAT JUN 30 2007
.DISCUSSION...
LOW LEVEL JET RESPONSIBLE FOR AIDING ADDITIONAL RAINFALL OVERNIGHT
AND INTO THE MORNING HOURS HAS DIMINISHED SOME...AS EVIDENT OF A
DECREASE IN AREAL COVERAGE OF RADAR ECHOES. EXPECT DIURNALLY DRIVEN
ACTIVITY FOR THE AFTERNOON HOURS...WITH ENHANCED COVERAGE EXPECTED
ACROSS THE WESTERN PORTION OF CWA IN CLOSER PROXIMITY OF THE FRONT
AND UPPER LEVEL LOW. ADJUSTMENTS TO THE CURRENT FORECAST ARE LARGELY
MINIMAL...MAINLY TO ADJUST POPS BASED ON LATEST TRENDS AND TO
ADJUST CLOUD COVER AND TEMPS SOME. OTHERWISE...REST OF FORECAST AND
CURRENT FLASH FLOOD WATCH WILL BE LEFT AS IS.
UPDATED ZFP/PFM/AFM/FFA ALREADY SENT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ065-OKZ066-OKZ067.
AR...NONE.
&&
SHORT TERM...23
LONG TERM....05Hazardous weather outlook, Jun 30, 1:05 PM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 105 PM CDT SAT JUN 30 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 105 PM CDT SAT JUN 30 2007 ...ADDITIONAL PERIODS OF HEAVY RAINFALL EXPECTED ACROSS EASTERN OKLAHOMA... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. AREA AT GREATEST RISK...ALONG AND NORTH OF INTERSTATE 44. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. DISCUSSION... A PERSISTENT MID LEVEL LOW PRESSURE SYSTEM WILL REMAIN OVER CENTRAL AND WESTERN OKLAHOMA TODAY AND WILL BE COUPLED WITH CONTINUED MOIST FLOW INTO EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ADDITIONAL RAINFALL TOTALS OF 1 TO 3 INCHES WILL BE COMMON ON TOP OF ALREADY SATURATED GROUND THROUGH TONIGHT..ESPECIALLY ACROSS FAR NORTHEAST OKLAHOMA. THEREFORE THE SIGNIFICANT RISK OF FLOODING WILL CONTINUE. IN ADDITION...HEAVIER SHOWERS AND THUNDERSTORMS WHICH MAY OCCUR JUST ABOUT ANYWHERE THIS AFTERNOON MAY PRODUCE 1 TO 2 INCH RAINFALL AMOUNTS IN A VERY SHORT TIME. A FLASH FLOOD WATCH IS IN EFFECT FOR MUCH OF NORTHEAST OKLAHOMA. SEE /OKCFFATSA/ FOR DETAILS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... EMERGENCY MANAGERS ACROSS NORTHEAST OKLAHOMA SHOULD CONTINUE TO MONITOR CONDITIONS CLOSELY FOR THE POTENTIAL OF FLOODING AND BE PREPARED TO ENACT LOCAL FLOOD PROCEDURES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...NO HAZARDS. EXTENDED DISCUSSION... THE UPPER LEVEL SYSTEM WILL CONTINUE TO IMPACT THE AREA THROUGH SUNDAY. HEAVY RAIN AND FLOODING WILL REMAIN A CONCERN AT LEAST THROUGH SUNDAY...ESPECIALLY OVER NORTHEAST OKLAHOMA. BY EARLY NEXT WEEK THIS SYSTEM WILL BECOME MORE DISORGANIZED AND MOVE TO THE SOUTHWEST...HOWEVER MOISTURE WILL REMAIN PLENTIFUL. THUS... THUNDERSTORMS WITH HEAVY RAIN WILL REMAIN POSSIBLE AT LEAST INTO EARLY NEXT WEEK. THE OVERALL COVERAGE AND ORGANIZATION OF SHOWERS AND THUNDERSTORMS WILL LIKELY DIMINISH WITH TIME AFTER SUNDAY. LATEST DATA SUGGESTS THAT DRIER AIR MAY FINALLY MOVE INTO THE AREA BY THE END OF NEXT WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR CONDITIONS CLOSELY AS FLOODING CONCERNS WILL CONTINUE AT LEAST THROUGH THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 30, 2:53 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
253 PM CDT SAT JUN 30 2007
ARZ001-302030-
BENTON AR-
253 PM CDT SAT JUN 30 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
NORTHERN BENTON
AT 253 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTH OF BENTONVILLE...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MILLER...HILL TOP...
BENTONVILLE...ROGERS...PEA RIDGE...GATEWAY...AVOCA...BELLA VISTA AND
GARFIELD.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3632 9428 3632 9408 3649 9394 3651 9427Special weather statement, Jun 30, 3:11 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 PM CDT SAT JUN 30 2007
ARZ020-302045-
FRANKLIN AR-
311 PM CDT SAT JUN 30 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY:
IN WEST CENTRAL ARKANSAS
EASTERN FRANKLIN
AT 311 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM WATALULA TO 3 MILES WEST OF DENNING...MOVING
NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...ALIX...TAFT...OZARK...DENNING...ALTUS...WATALULA...
MOUNTAIN TOP AND WIEDERKEHR VILLAGE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3557 9393 3540 9386 3540 9371 3571 9369The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 9:27 PM CDT | Flash Flood Warning | TSA | Nowata, Washington | 3 hr |
| Jun 29, 11:00 PM CDT | Flash Flood Warning | TSA | Craig | 90 min |
| Jun 30, 12:25 AM CDT | Flash Flood Warning | TSA | Craig | 95 min |
| Jun 30, 3:33 AM CDT | Flash Flood Warning | TSA | Okfuskee, Okmulgee | 3 hr |
| Jun 30, 5:59 PM CDT | Special Weather Statement | TSA | Cherokee | 46 min |
| Jun 30, 6:00 PM CDT | Special Weather Statement | TSA | Ottawa | 30 min |
| Jun 30, 2:53 PM CDT | Special Weather Statement | TSA | Benton | 37 min |
Nearby
Special Weather Statements in Arkansas, 2007Every special weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.